2 doctors weighed in:

What are bisphosphonates side effects?

2 doctors weighed in
Dr. Ahmad M Hadied
Orthopedic Surgery
1 doctor agrees

In brief: Heartburn and

Irritation of the tube that connects the throat to the stomach (esophagus), if you are taking bisphosphonate pills.
These side effects can usually be avoided by following instructions for taking your medicine.Headache; constipation, diarrhea, and passing gas; and muscle and joint pain, if you are taking intravenous (IV) bisphosphonate shots.There are more serious side effect but very common.

In brief: Heartburn and

Irritation of the tube that connects the throat to the stomach (esophagus), if you are taking bisphosphonate pills.
These side effects can usually be avoided by following instructions for taking your medicine.Headache; constipation, diarrhea, and passing gas; and muscle and joint pain, if you are taking intravenous (IV) bisphosphonate shots.There are more serious side effect but very common.
Dr. Ahmad M Hadied
Dr. Ahmad M Hadied
Thank
Read more answers from doctors